MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X PATIENT REFERENCE SENSOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X PATIENT REFERENCE SENSOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-PRSFRNT-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation with the patient in the room, a communication issue occurred which delayed the procedure.During prep, before starting the ablation procedure, the prs sensor was not displayed during prs recognition, and the prs was not recognized.The ensite system and amplifier were restarted, the field flame and prs were reconnected, and the magnetic field was turned on and off with no resolution.The patient temporarily left the catheterization room to exchange the dws for a non-abbot product (carto).After the preparation for carto was completed, the patient re-entered the room and the procedure was completed with no adverse consequences to the patient.The procedure started one hour late.There were no adverse effects on the patients due to the delay in the start.
 
Event or Problem Description
It was confirmed that this issue was resolved by replacing the prs sensor.The dws is still in use in the field without replacement.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d4, g3.
 
Additional Manufacturer Narrative
One ensite x ep system patient reference sensor (prs) 3 was received for evaluation.Visual inspection revealed the prs connector was free of physical damage.The cable length was free of cuts or nicks.The prs-p was evaluated by performing a continuity test, which revealed all coils were functioning as expected.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the reported communication issue and subsequent delay could not be determined.

Brand Name
ENSITE¿ X PATIENT REFERENCE SENSOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18543083
Report Number2184149-2024-00018
Device Sequence Number20436016
Product Code DQK
UDI-Device Identifier05415067046710
UDI-Public05415067046710
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-PRSFRNT-01
Device Lot Number9115671
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer01/23/2024
02/15/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date01/23/2024
02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale